# SDR REXA2018071800629

- Difficulty date: July 1, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N228PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15228
- Aircraft time: 23,114 hours, 15,916 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: MM67035301015
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE BAY FLOOR STRUCTURE LBL9 HAS CORROSION AT FS1031.00. REPAIRED LBL9 FLOORBEAM AT STATION 1031.00 IAW REO 670-53-00-029.
